# SDR C2XA10CL173

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 22,434 hours, 11,863 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 23063015
- Part serial: GX79355
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLE FLT 2463 THE CREW REPORTED A HIGH VIBRATION INDICATION ON THE NR 1 HP ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT TAXIED BACK TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE COMPRESSOR VIBRATION SENSOR.  OPERATIONAL CHECKS WERE GOOD.
